MathSciNet Relay Station
MathSciNet bibliographic data
MR1166363 11B85 (05A99 68Q70)
Allouche, Jean-Paul; Shallit, Jeffrey The ring of $k$-regular sequences. Theoret. Comput. Sci. 98 (1992), no. 2, 163–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement